# SDR UALA2010121504579

- Difficulty date: December 14, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 50,325 hours, 14,049 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1861
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 1681 ON RBL 38 CORRODED ON UPPER AND LOWER SURFACE OF FWD SIDE OF TEE. MAJOR REPAIR ACCOMPLISHED: REPAIRED FLOORBEAM AT STA 1681 PER EA 57-53-066. THIS IS A PERMAMENT REPAIR WITH NO FURTHER ACTION REQUIRED.
